# SDR FDEA202104030818

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 50,745 hours, 24,001 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: LJ36233
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE INBD T/R CASCADE ASSY #16 HAS CORROSION ON MOUNTING FLANGE AT NUTPLATE   LOCATIONS REMOVED AND REPLACED #2 ENGINE I/B T/R CASCADE #16 IAW B757 AMM 78-31-05-4.
